Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Have GERD. Feeling bloated and vomiting after taking Lisionpriol. Suggest

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 3741 Questions
Question
Hello I have had gerd for over 10 yrs now I am 35 yrs old I have had an ultrasound, endoscopy, xrays, plus blood work drawn with the last 7 months. I have been noticing that after I eat within 30 minutes to an hr I get bloated and start bleching pretty bad to where it makes me want to throw up. Sometimes I have to throw up. I do take protonix and sometimes zantac. I noticed that I get these pains when I get on Blood pressure med's. this has happened to me 3 times after I take lisionpriol 10 mg. Could this be causing my gerd to flair up? I do have a Hiatial Hernia. My gastroenterologist doesn't seem to be to worried but I can't continue to live like this. what do you suggest? I have been to dr's 3 times this week. I have gotten Sucralfate from one dr which I have not started and my gastroenterologist prescibed the same thing. please adivse. I have never had so many problems till I started blood pressure med's once I get off it seems to get better.
Posted Mon, 30 Dec 2013 in General Health
 
 
Answered by Dr. Albana Sejdini 2 hours later
Brief Answer: Consult cardiologist to change lisinopril.... Detailed Answer: Hi, I read your medical history carefully and understood yuor concerns. It is true that one of the side effects of lisinopril is upset stomach and nausea. Thus, your GERD would be aggravated. So, I'd suggest to talk to your cardiologist to change therapy with another drug with less side effects. With regards to hiatal hernia, if your GI specialist did not see it as worrisome, then, do not worry. So, the only problem is related to lisinopril use. Take an appointment with your cardiologist and change therapy. Do not forget to take your meds after eating meal to avoid upset stomach. Furthermore, take the meds with a glass of water. At last, please bare in mind that meds alone cannot help easing your GERD. You must: - drink more water - eat slowly, often and small portions - avoid spicy, chillies, or other foods that can aggravate GERD - do not lay down immediately after eating - do use 2 pillows when sleeping Hope it answered to your query! Feel free to ask me again if you have other questions! If you are satisfied with my answer, please close this thread and kindly rate my answer! Dr.Alba
Above answer was peer-reviewed by
 
Follow-up: Have GERD. Feeling bloated and vomiting after taking Lisionpriol. Suggest 3 hours later
thank you so much! I do not have a cardiologist. My blood presure normally is 125/95 to at high times 125/100. I know my diet wasn't the greatest. I use to be an atheltic and I know what it takes to eat good and exercise which I have been doing for 3 weeks now. I am confused on why she put me on meds. I dont think my bp was that high.
 
 
Answered by Dr. Albana Sejdini 15 hours later
Brief Answer: Please refer to the following suggestions... Detailed Answer: Hi again, Thank you for sending in more of your medical data. You are saying that your normal blood pressure is 125/100 (or 95). Please bare in mind that blood pressure result has 2 main components: - upper range: systolic (125 in your case, normally 100 to 130) - lower range: diastolic (100 in your case, normal 60 - 80) As you may see, only your diastolic pressure is high. So, the only thing to do in this case is to start lifestyle and diet changes until improvement for up to 3 first months. No drug (like lisinopril) is needed. If no improvement after 3 months, then, can start therapy. If it was not a cardiologist to start this therapy; I'd suggest to take an appointment with a cardiologist as soon as possible and to run cardiac tests for further evaluation. All the best! Feel free to ask me other questions you might have! If you are satisfied with my answer, please close this thread and kindly rate my answer! Dr.Alba
Above answer was peer-reviewed by
 
Follow-up: Have GERD. Feeling bloated and vomiting after taking Lisionpriol. Suggest 5 hours later
one more question. my stomach seems to feel a lot better after my second dose of Sucralfate. Would it be ok for me to drink some beers or would it be a bad idea?
 
 
Answered by Dr. Albana Sejdini 31 minutes later
Brief Answer: If u cannot resist to beer,can drink with caution. Detailed Answer: Hi again, You already know what is your real problem and how to ease your symptoms. I usually advise my patients to be strict to their diet for their health sake. If you cannot stand to a couple of beers, then, can have one. But, I do advise to keep an eye on your stomach problems and do not drink more than 2 to avoid further problems. Wish you health! Dr.Alba If you are satisfied with my answer, please close this thread and kindly rate my answer!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor